# SDR DALA2014090304896

- Difficulty date: August 28, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 66,919 hours, 50,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN THE FRONT SECTION OF THE CABIN, ROWS 1 - 12, HAD FAILED.  MAINTENANCE REPLACED THE BATTERY PACKS AND OPS CHECKED GOOD.
